# SDR KBM2006F00076

- Difficulty date: February 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,764 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 12TW13
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

HORN DOES NOT SOUND DURING HYDRAULIC TEST.  REMOVED AND REPLACED.  (K)
